# SDR AALA202108278108

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 14,748 hours, 6,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT PASSENGER DOOR REFERENCE TAC 05-99C, FLIGHT ATTENDANT OBSERVED DOOR HANDLE RISE. ACCOMPLISHED AFT GALLEY SERVICE DOOR CHECK/ADJUSTMENT FOR SOFT UNLATCHING WORKCARD 08C84452004 (L2 DOOR).
